What is it:
A tablet that gives you all-in-one relief from your mucus symptoms, it gets to work on nasal mucus and also loosens chest mucus making it easier to cough up. It also relieves pain and fever. Guaifenesin loosens and thins chest mucus, making it easier for you to cough up and lightens the weighty feeling on your chest. Phenylephrine is a nasal decongestant which helps reduce swelling in the passages of the nose and mucus production so that you can breathe more easily. Paracetamol relieves pain and helps reduce your temperature if you have a fever. For the relief of symptoms associated with colds and flu, including aches and pains, headache, blocked nose and sore throat, chills and chesty coughs.
Adults, elderly and children 12 yrs and over two tablets every 4 hours as required. Do not take more than 8 tablets in any 24 hr period.
Paracetamol 250 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 5 mg. The Other Ingredients Are: Microcrystalline Cellulose, Stearic Acid, Povidone, Hypromellose And Polyethylene Glycol.